Italics in "Joke" as somebody referred to it as that. Not myself.
Another site I visit i got a lot of negative feedback about Buspar. I told people to post only positive feedback and what do they do? Post negative, disappointing comments. What do they not understand. Just don't comment. I wouldn't if i didn't believe in it. Some people have good things to say on other medical websites-some. I will use the term "faith" as I have faith that at least I am trying it (it might work) like I have tried every other med under the sun for depression. I just want to prove I am doing my job-I am trying stuff that I can take long term. I just cannot live without some relief from anxiety and worry. There is nothing else that works. Nothing. Not even natural or homemade or any kind of breathing exercises. It is not good enough.Anxiety and tension is like this big weight constantly hanging on no matter what. Even for no apparent reason. My whole life.
This has been added to my meds. Doctor says it will help with out addiction. It takes longer for it to take effect because it is not a fast acting med but works over time in the system. If the side effects are low I might be able to feel good and tolerate it without the use of Klonopin, so help me.....
So far the metoprolol has had little or no effect on my heart. Maybe it just takes awhile. I have been on it a week. 12.5 mg because she did not obviously want to lower my bp that much. I just hope it comes through. Still taking my thyroid med. It may take a couple months to feel "better". I never noticed feeling bad. But when I think back I never have had the energy like others. I give out fast most of the time. Could be the clinical depression. I am obviously not anemic as I would have been told so. I've had times where I did not feel right but did not really know what it was and I had no fever that might indicate I was sick. I stil have these unknown muscle twitches that drive me crazy. Maybe I need a neurologist. I don't know what all the cr*p is. I just want to feel better. My mood is better. Now the last three days I have had stomach trouble, lose bowels, touch of virus or it could have been the Ensure I drank. I needed to catch up on some missed meals and lack of appetite but you can only drink those things for so long. I think it might be the culprit. Anyone ever have problems after drinking Ensure? It has SOME fiber in it. Maybe that had something to do with it. I'm still mystified. I still pray.:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.